# SDR AALA20121118002

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 67,653 hours, 19,000 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: SETLOC420M
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED PRESSURIZATION FAULT.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE CABIN PRESSURE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
